# SDR ASMF200712003

- Difficulty date: December 18, 2007
- Submitted: December 22, 2007
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 12,352 hours, 6,489 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 807 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE AIRCRAFT WAS HIT BY A BAGGAGE CONVEYOR IN THE LOWER FUSELAGE SKIN AT STATION 807 BETWEEN STRINGER 26R AND 27R; CAUSING A DAMAGE OUT OF LIMITS OF 1INCH DIAMETER AND  0.066 INCH DEPTH IAW SRM 53-00-01. MAINTENANCE PERSONNEL REPAIRED THE FUSELAGE SKIN IAW ENGINEERING DWG AMR 3753008 AND SERVICE REQUEST ID1-726119416-4 APPROVED FAA FORM 8100-9 DATED DECEMBER 19TH, 2007.
